Botox and High blood pressure ?


Posted by edith nalepa , Jul 17,2001,00:08   Archive
Dear Friends, Have any of you noticed a rise in your blood pressure after receiving your botox injections? I have had my systolic pressure increase from 140 to 170, I had been on one half of a 25 mg. hctz, my m.d. has increased that to 1 a day, and pressure is the same.Just wondered if any one else has had this happen, of course it may be other factors.Edith in Ohio



Recommend Current pageAuthor Profile
Replies to this message


Re: Botox and High blood pressure ?

Re : Botox and High blood pressure ? --- edith nalepa
Posted by Lynn Yarbrough , Jul 17,2001,12:53 Top of Thread Archive
I'm no expert, but isn't that kind of rise in blood pressure attributable to the shock effect of getting the injections? I've gotten substantial rises simply be walking up two flights of stairs to get my BP measured.

--- Lynn




Recommend Original Message Top of Thread Where am I? Current pageAuthor Profile
Re: Botox and High blood pressure ?

Re : Botox and High blood pressure ? --- edith nalepa
Posted by Shirley-Arkansas-USA , Jul 17,2001,15:55 Top of Thread Archive
Hi Edith,
I have never heard of Botox raising one's blood pressure. Possibly what Lynn was pointing out-just the stress of getting the injections will cause some people's blood pressure to rise. The systolic or top number fluctuates more with our activity level and stresses and emotional state and can sometimes fluctuate quite a bit. The pressure should lower as you relax or decrease your activity level.

25mg of Hydrochlorothiazide(HCTZ) is a minimal dose of an antihypertensive drug that works by acting as a diuretic. I would guess that your elevation in BP is not related to the botox injections. Can't say for sure, though.

Shirley in AR.




Recommend Original Message Top of Thread Where am I? Current pageAuthor Profile